<< Previous Issue Kyungpook Mathematical Journal (Vol. 24, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 1—99
 Original Articles 
ON CHARACTERS OF η-RELATED TENSORS IN COSYMPLECTIC AND SASAKIAN MANIFOLDS (3)
Sang-Seup Eum
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 1—15
THE PARALLELIZABILITY OF DOLD MANIFOLDS
Jin Ho Kwak
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 17—24
GENERIC SUBMANIFOLDS WITH COMMUTATIVE SECOND FUNDAMENTAL FORMS
Jin Suk Pak
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 25—37
ON A LIBERA INTEGRAL OPERATOR
Vinod Kumar, S. L. Shukla
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 39—43
ON CLOSED MODULES
Alvccra Mehdi, Mohd. Zubuir Khan
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 45—50
A NOTE ON THE PERIODICITY OF SEQUENCES OF DERIVED SETS
Josep Guia
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 51—53
ON THE ERROR ANALYSIS OF SOME PIECEWISE CUBIC INTERPOLATING POLYNOMIALS
Ha-Jine Kimn1, Hong Gi Kim2
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 55—61
ON OSCILLATIONS OF PERTURBED SECOND ORDER DIFFERENTIAL EQUATION
H. El-Owaidy1, A. A. S. Zagrout2
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 63—67
ON BOL LOOPS OF ORDER 16 (I)
B. L. Sharma, A. R. T. Solarin
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 69—91
S-CLOSEDNESS IN BITOPOLOGICAL SPACES
A.S. Mashhour, F.H. Khedr, I.A. Hasanein, A.A. Allam
Kyungpook Mathematical Journal 1984 Vol. 24, No. 1, 93—99

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd